# SDR 08FDEA02842

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382051
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZ STAB FRONT SPAR UPPER CHORD, STAB STA 4.5 BLENDED CORROSION, ORIGINAL THICKNESS IS .120 INCHES.  MATERIAL REMOVED .052 INCHES.  MATERIAL REMAINING .088 INCH REPAIRED UPPER CHORD REF EA NR 7-5510-114204 DATED 7-11-08.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
